MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: not applicable, lens remains implanted.The intraocular lens is not returning for investigation as it remains implanted.Therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient experienced severe hyperopia post op and the intraocular lens was identified as needing to be replaced.Doctor requested assistance from johnson & johnson to determine his next course of action for the patient.Follow up information notes patient was seen (b)(6) 2019, and the visual acuity was 2300.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9249136
Report Number2648035-2019-01144
Device Sequence Number2448401
Product Code HQL
UDI-Device Identifier05050474501737
UDI-Public(01)05050474501737(17)230420
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Model NumberAR40M
Device Catalogue NumberAR40MN0090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005